MAUDE Adverse Event Report: AESCULAP AG ALL POLY TIBIA COLUMBUS CR DD T1 10MM; KNEE ENDOPROSTHETICS

AESCULAP AG ALL POLY TIBIA COLUMBUS CR DD T1 10MM; KNEE ENDOPROSTHETICS
Model Number NN1210
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information or investigation results become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was an issue with poly tibia columbus 10mm.According to the complainant, the patient underwent a right knee revision surgery sometime after the primary surgery due to pain and instability.The 10 mm poly insert was replaced with a 16 mm insert.The replacement was performed on an unspecified date.At the end of the revision procedure, it was noted that the patient was stable and had suitable flexion and extension.An additional intervention was required.Also, the product was discarded on site and the operative report was not available.The adverse event / malfunction is filed under (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
No updates.

Brand Name
ALL POLY TIBIA COLUMBUS CR DD T1 10MM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11286737
Report Number2916714-2021-00007
Device Sequence Number4371642
Product Code JWH
UDI-Device Identifier04046964449963
UDI-Public4046964449963
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
Report Date (Section F) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNN1210
Device Catalogue NumberNN1210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/10/2021
Event Location Hospital
Date Report to Manufacturer01/10/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date12/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Date Report Sent to FDA02/04/2021